# SDR COMA0160786

- Difficulty date: October 6, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N995CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7229
- Aircraft time: 8,257 hours, 8,346 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Condition: Misrigged
- Location: Nlg
- Part time: 8,057 hours, 8,346 cycles
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5521 - NOSE L/G DOORS CYCLE CONSTANTLY AFTER GEAR RETRACTION.ADJUSTED THE L/H NLG DOOR LINKAGE.
